I get medical through the Veteran Admin.The testoterone gel is making my prostate/BPHworse. Im on terazosin is causing erectile dysfunction.There both counter balance each other.the only obtions pointed out by my doctor local injection alproslat for ED,or even TURP in future for urine flow. I need to know is there any medication to replace terazosin that causing the erectile dysfunction please let me if there is something that can be done I would apprecate any help or advise Thank You
One can try 5-alpha-reductase inhibitors like finasteride if the terazosin isn't tolerated. However, erectile dysfunction and decreased libido are also side effects of these medications as well.
Herbal therapies like saw palmetto have conflicting data. You may want to discuss with your personal physician whether this is an option for your.
If medications are not a reasonable option, you can consider more invasive surgical therapies. Your urologist will be able to give you more detail on these options.
Followup with your personal physician is essential.
This answer is not intended as and does not substitute for medical advice - the information presented is for patient education only. Please see your personal physician for further evaluation of your individual case.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.